Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Rashes on the upper chest and neck. History of thyroid removal and hypothyroidism. Are these related?

I was diagnosed with hypo thyroidism several years ago, had my left thyroid removed and take .25 mg of levoththyroxine. For the past few months I have what looks like sunburn on my neck (around the thyroid area and on my upper chest . There is no pain or itching or dryness. Just red splotchy areas. Is this related to my hypothyroidism?
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  269
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~ Your problem with having rashes on the upper chest and neck with a history of hypothyroidism having had some thyroid tissue removed and being on levothyroxine may be related. However, it might be best to consult a physician to have the sunburn-like lesion on your neck looked into. I hope you do so as soon as you can. Take care.
Answered: Sat, 19 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor